Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 15, 2016, 6:29 PM EDT for Passaic County, New Jersey. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2016, 6:29 PM EDT (22:29 UTC)
- Expired
- May 15, 2016, 6:45 PM EDT
- In force
- 16 min
- Issued by
- NWS Philadelphia/Mount Holly
County Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -106 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
507
WWUS81 KPHI 152229
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SUN MAY 15 2016
NJZ008-152245-
MORRIS-
629 PM EDT SUN MAY 15 2016
...A SHOWER WILL AFFECT NORTHEASTERN MORRIS COUNTY...
AT 629 PM EDT...A SHOWER WAS OVER GREEN POND...OR 8 MILES SOUTH OF
WEST MILFORD...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
SHOWER. A RUMBLE OF THUNDER IS POSSIBLE TOO.
LOCATIONS IMPACTED INCLUDE...
LINCOLN PARK...KINNELON...BOONTON...BUTLER...ROCKAWAY...MOUNTAIN LAKES...
RIVERDALE...LAKE TELEMARK...PEQUANNOCK TOWNSHIP...GREEN POND AND WHITE
MEADOW LAKE.
LAT...LON 4090 7427 4091 7433 4088 7434 4086 7432
4083 7433 4093 7458 4107 7450 4104 7450
4105 7445 4102 7443 4103 7442 4100 7429
4097 7428 4092 7429
TIME...MOT...LOC 2229Z 289DEG 36KT 4100 7445
$$
POWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 15, 4:11 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 15, 4:11 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
411 PM EDT SUN MAY 15 2016
.SYNOPSIS...
Low pressure will continue to strengthen slowly northeast from
northern Maine reaching the Maritimes tomorrow as high pressure in
the Carolinas moves out to sea. Low pressure is expected to pass
northeast off the Mid Atlantic coast Tuesday night into Wednesday.
Midwest high pressure builds over the region Thursday and into
Saturday. Then, another southern states low pressure system may
be heading northeast toward our area later in the weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
An upper air analysis this afternoon showed an extensive trough
across southeastern Canada, the Northeast and the Mid Atlantic. The
water vapor imagery shows a well defined short wave sliding eastward
from the eastern Great Lakes this afternoon. This feature is helping
to enhanced lift into our northern areas. A secondary short wave is
near Chicago as of 18z. A rather cool airmass is in place and this
will lead to a colder night. There is the potential for some record
low temperatures to be challenged early Monday morning (see climate
section).
The combination of steepening low-level lapse rates, a cold pool
aloft and lift from an incoming short wave has resulted in a fair
amount of shower coverage across about the northern half of the CWA
this afternoon. The freezing level is low and therefore several
report of graupel/small hail have been received. There was even a
little snow at Mount Pocono earlier. This shower activity is
expected to diminish rapidly into early this evening as the enhanced
lift shifts east and northeast.
The forecast challenge for tonight is the extent of the cold and
therefore freeze/frost potential. There is a lot of cloudiness
around the area, however this should thin out from south to north
through the night. This will occur as some drying arrives in the
wake of the aforementioned short wave. It is possible that
stratocumulus hangs on longer mainly across the northwestern zones.
The gusty winds are expected to diminish this evening as the
boundary layer cools and the depth of the mixing layer shrinks. The
forecast soundings and other guidance indicates that some decoupling
occurs late tonight for many areas although complete decoupling is
not anticipated. This combined with a cold airmass should allow
temperatures to get just below freezing for a decent part of the
Poconos. Therefore we will upgrade to a freeze warning for Carbon
and Monroe counties.
For the next tier of counties, areas of frost may develop as winds
go light enough for at least a few hours prior to sunrise on Monday.
Given low temperatures near 35 degrees in much of this area, we will
be cautious and issue a frost advisory for early Monday morning. We
are in the middle of May and temperatures near 35 degrees could very
well impact sensitive vegetation. Patchy frost is possible in the
New Jersey Pine Barrens however less sure of the extent therefore
held off on an advisory for now. If you have cold sensitive plants
it might be best to bring them in or cover them tonight just to be
safe.
As for the low temperatures, we used a MOS/continuity blend overall.
The hourly temperature and dew point grids were adjusted with the
latest obs, then the lamp/lav guidance was blended in through early
this evening.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
After a cold start to the day /potentially some record lows/, some
moderation is expected through the afternoon. This will be courtesy
of an upper-level trough that lifts away from our area allowing for
some warming aloft to occur. There is still a tight pressure
gradient in place for much of the day as high pressure builds to our
south (low pressure into the Canadian Maritimes), therefore as
boundary layer warming occurs in the morning and mixing deepens the
winds are expected to increase. It looks like another breezy day
with forecast soundings showing about 25-30 knots of wind to mix
down. These winds should start to diminish later in the afternoon as
the pressure gradient relaxes.
The airmass is forecast to be drier and therefore less in the way of
cloud development is anticipated. There still should be some
stratocumulus development though with daytime heating. In addition,
some warm air advection aloft gets underway from the west in the
afternoon that may toss some high clouds our way.
As for the high temperatures, we used a MOS blend approach then made
some tweaks.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
500MB: A short wave over the Great Lakes will cross New York State
Tuesday night or Wednesday with northwest flow ridging in its wake
for the end of the work week. Then the trough currently moving inland
into the western states moves east through the Ohio Valley and Mid
Atlantic states during the weekend.
Temperatures: Calendar day averages probably about 5 to 8 degrees
below normal Tuesday and Wednesday, still about 5 below Thursday
then near normal Friday-Sunday, though with less than average
confidence next weekend.
Forecast basis: Unless otherwise noted, a 50 50 blend of the 12z/15
GFS/NAM MOS guidance Monday night through Tuesday night, thereafter
the 12z/15 GFS MEX MOS for Wednesday and WPC Guidance Thursday-Sunday
with a little faster warming Friday where have used the GFS MEX
MOS temps as supported by a warmer 12z/15 ECMWF op run.
The dailies...
Monday night...Increasing high clouds late. Light wind. High confidence.
Tuesday into midday Wednesday...A northeast-southwest surface
trough may form from New England to the Virginia's, assisting
northeastward development of rain from the southern states into
our area, ahead of a significant short wave cross New York State
Wednesday. Whether the rain comes in periods Tuesday into Wednesday
morning or arrives-persists is still uncertain, as well as its
northward extent. However, the ECMWF is rather steadfast on its
insistence for significant widespread rainfall here. Since the
GFS has trended north as well as WPC QPF, we have a wetter
forecast. A major uncertainty in this two day forecast is the high
temperature Wednesday. The faster departure of rain by the GFS
leaves us with near normal max temps while the ECMWF is noticeably
cooler by 7 to 8 degrees (wetter too). For now, used our fcst from
08z/15 as the basis, and blended that slightly cooler se of I-95,
but not nearly as cool as the ECMWF. Confidence on timing details
is below avg but confidence is well above average from I-78 southward
regarding periods of rain occurring late Tuesday into Wednesday
morning. Please see WPC qpf. Do not have heavy rain in the grids
but this may need to be added in a future forecast. RRQ of the 250
jet aids lift and the rest is dependent upon how much sw flow
develops at 700mb near and s of the PA border.
Late Wednesday...There could be an instability shower associated
with the NYS trough aloft, but if its not warm enough, then the
instability wont be there to generate the showers. Confidence:
below average on any rain late Wednesday afternoon or Wednesday
evening.
Thursday through Friday...Looks dry and nice with daytime warming.
High confidence.
Saturday and Sunday...Another low could take a similar track to
the mid week system. If that happens, the region would see
increasing rain chances as early as Saturday, more likely Saturday
night and Sunday, primarily across Delmarva. Well below average
confidence on northward extent of the rain.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Rest of this Afternoon...VFR ceilings in the 5,000-8000 foot
range. Some showers especially north and west of KPHL. West-
northwest winds 15-20 knots with gusts to around 30 knots.
Tonight...VFR ceilings are expected to thin through the evening.
West-northwest wind gusts to around 25 knots in the evening, then
diminishing mainly to near 10 knots.
Monday...VFR. Westerly winds increase to around 15 knots with gusts
to 25 knots, turning southwest late in the day and diminishing
some.
Outlook...
Monday night...VFR with cirrus CIGS developing late. A light
southwest wind. High confidence.
Tuesday into Wednesday morning...VFR CIGS, MVFR conditions at times
with rain showers, especially later Tuesday night and Wednesday
morning. Light wind. High confidence.
Late Wednesday...Probably VFR. Light northwest wind.
Thursday...VFR. High confidence.
Friday...VFR. High confidence.
&&
.MARINE...
A tight pressure gradient will remain in place through Monday as
high pressure builds to our south with low pressure moving more into
the Canadian Maritimes. The forecast soundings overall support
surface gusts increasing to about 35 knots as mixing is efficient
enough. There has been some local funneling across Lower Delaware
Bay that has resulted in gale force gusts at times. We should see
more gale force gusts develop through tonight as the boundary layer
cools and mixing becomes better. The winds should start to diminish
some toward Monday morning, then Small Craft Advisory conditions
follow for awhile before lowering from south to north later in the
day. As a result, the Gale Warning remains in effect for all waters
through early Monday morning.
Outlook...
Monday night...Remaining westerly gusts to 20 or 25 kt at sunset
will gradually diminish with the wind trending southwest. There
could be a leftover evening headline?
Tuesday through Friday...Seas and winds will likely stay below
SCA criteria through this period. A southwest to southeast wind
Tuesday turns northwest Wednesday and Thursday, then light and
variable Friday.
RIP CURRENTS: The Surf Zone forecast begins Friday morning and it
will have a news headline on our homepage. It will also probably be
accompanied by a debut of the Experimental National Beach Forecast
page. You can click the beach located umbrella and get more beach
localized forecast information. Comments will be welcome. We expect
that we will need to adjust the density of the beaches offered.
We'll also post a 90 second video of rip current recognition. All
this will be tied together in a social media announcement sometime
late Friday morning.
For the Beach Patrols that monitor this section of our Area Forecast
Discussion...our daily 1015 AM conference call begins June 13.
Ultimately for beach goers maximum enjoyment and safety...swimming
within vision of lifeguards is a best practice. Rip currents come
and go, tending to repeat only near jetties and piers, particularly
the incident side of the swell. Rip currents may be a little stronger
when the tide cycle is in the lower half of its cycle, and for a
day or so after a coastal storm departs. Most rip current fatalities
are male, under the age of 40 and at unguarded beaches (especially
evening).
&&
.CLIMATE...
Daily record low temperatures are in jeopardy Monday morning
May 16 at 7 of our 8 long term climate sites (excluding Mt.
Pocono). The table below lists the sites (at least within 3F
of breaking a daily record) in terms of our Sunday afternoon
forecast and the record low.
SITE FORECAST MIN RECORD (YEAR)
---- ------------ -------------
ACY 36 33 (1966)
PHL 42 40 (1984)*
ILG 38 36 (1940)
ABE 34 37 (1939)
TTN 38 41 (1987)*
GED 39 36 (1966)
RDG 35 35 (1973)
*PHL: RECORD YEAR ALSO TIED WITH 1973 & 1959
*TTN: " " 1983 & 1959
In terms of the May 2016 monthly climate (as of 5/14), all
of the big four long term climate sites have experienced
temperatures below normal and precipitation above normal.
The following table lists: normal average temperatures vs.
May 2016 average temperature and the resultant departure from
normal.
SITE TEMPERATURE (F) PRECIPITATION (IN)
---- ------------------ ---------------------
ACY 55.8 VS. 58.6 -2.8 3.80 VS 1.42 +2.38
PHL 57.9 VS. 61.3 -3.4 2.84 VS 1.59 +1.25
ILG 56.9 VS. 60.2 -3.3 2.91 VS 1.70 +1.21
ABE 55.4 VS. 57.2 -1.8 2.81 VS 1.75 +1.06
note: the above normals represent the month through May 14.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Frost Advisory from 4 AM to 8 AM EDT Monday for PAZ060>062.
Freeze Warning from midnight tonight to 8 AM EDT Monday for
PAZ054-055.
NJ...Frost Advisory from 4 AM to 8 AM EDT Monday for NJZ001-007.
DE...None.
MD...None.
MARINE...Gale Warning until 4 AM EDT Monday for ANZ430-431-450>455.
&&
Synopsis...Drag
Near Term...Gorse
Short Term...Gorse
Long Term...Drag 411
Aviation...Drag/Gorse
Marine...Drag/Gorse
Climate...411Hazardous weather outlook, May 15, 3:57 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT SUN MAY 15 2016 PAZ054-055-162000- CARBON-MONROE- 357 PM EDT SUN MAY 15 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ060>062-162000- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 357 PM EDT SUN MAY 15 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008>010-012-013-020-022-027-PAZ101-103-105-162000- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 357 PM EDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED BRIEF FROST MAY OCCUR JUST BEFORE SUNRISE MONDAY IN THE TYPICALLY COLD SPOTS OF EASTERN PENNSYLVANIA, NORTH CENTRAL NEW JERSEY AND THE NEW JERSEY PINE BARRENS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ014>019-021-023>026-PAZ070-071- 102-104-106-162000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 357 PM EDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-162000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT SUN MAY 15 2016 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 15, 1:38 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 138 PM EDT SUN MAY 15 2016 NJZ009-010-012-015-PAZ105-106-151900- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...TRENTON...CHALFONT...PERKASIE...MORRISVILLE... DOYLESTOWN 138 PM EDT SUN MAY 15 2016 ...SHOWERS AND GUSTY WINDS... AN AREA OF RAIN SHOWERS...MIXED WITH A LITTLE GRAUPEL...WILL MOVE ACROSS HUNTERDON AND BUCKS COUNTIES THROUGH 215 PM AND THEN CONTINUE EASTWARD ACROSS NORTH-CENTRAL NEW JERSEY THROUGH THE MID AFTERNOON HOURS. WINDS MAY GUST UP TO 30 OR 35 MPH WITH SOME OF THE ACTIVITY. GO INDOORS IF THREATENING WEATHER APPROACHES. PO
Special weather statement, May 15, 6:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EDT SUN MAY 15 2016
NJZ008-152245-
MORRIS-
629 PM EDT SUN MAY 15 2016
...A SHOWER WILL AFFECT NORTHEASTERN MORRIS COUNTY...
AT 629 PM EDT...A SHOWER WAS OVER GREEN POND...OR 8 MILES SOUTH OF
WEST MILFORD...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
SHOWER. A RUMBLE OF THUNDER IS POSSIBLE TOO.
LOCATIONS IMPACTED INCLUDE...
LINCOLN PARK...KINNELON...BOONTON...BUTLER...ROCKAWAY...MOUNTAIN LAKES...
RIVERDALE...LAKE TELEMARK...PEQUANNOCK TOWNSHIP...GREEN POND AND WHITE
MEADOW LAKE.
LAT...LON 4090 7427 4091 7433 4088 7434 4086 7432
4083 7433 4093 7458 4107 7450 4104 7450
4105 7445 4102 7443 4103 7442 4100 7429
4097 7428 4092 7429
TIME...MOT...LOC 2229Z 289DEG 36KT 4100 7445
POThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 2:59 PM EDT | Frost Advisory | PHI | Sussex, Warren | 17 hr |
| May 15, 2:59 PM EDT | Freeze Warning | PHI | Carbon, Monroe | 17 hr |
| May 15, 6:55 PM EDT | Special Weather Statement | PHI | Carbon, Northampton | 35 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.